# SDR GTIA2018031602521

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 45,320 hours, 21,211 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER,  RT SIDE SKIN SHELL DENTED AND DEBONDING.
